# SDR ASAA2016100218188

- Difficulty date: October 2, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 7,905 hours, 2,601 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Exciter
- Part number: 9238M66P08
- Part serial: UNNCW573
- Condition: Intermittent
- Location: Nr 2 Engine
- Part time: 68,709 hours, 36,158 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENGINE LEFT IGNITION INOP. GROUNDED - YES. UNABLE TO DUPLICATE FAULT, PRECAUTIONARY REPLACEMENT OF L/H EXCITER, REF B737-900 AMM 74-11-01, AND REPLACEMENT OF IGNITION PLUG, REF B737-900 AMM 74-21-02. OPS CHECK NORMAL, REF B737-900 AMM 74-00-00.
